Wellbutrin XL 150

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DonniesGirl
Regular Member


Date Joined Mar 2009
Total Posts : 71
   Posted 8/18/2009 12:54 PM (GMT -7)   
I just made a post earlier today about my dr. appt.  He wants to switch me from Paxil to Wellbutrin XL 150.  Has anyone taken it??  Do/Did you do well with it?  Did you have anger issues with it?  I read that that can happen, and I had that problem with Zoloft.  I appreciate you! 
With Luv,
DonniesGirl
Fibromyalgia, Chronic Fatigue, GERD, Irritable Bowel, Mitral Valve Prolapse, Depression
 
Rx:  Lyrica 100mg 2x, Prilosec OTC, Tramadol, Paxil
 
 
 
Even though the journey's long,
and I know the road is hard,
there's One who's gone before me,
He will help me carry on...


yankee girl
Regular Member


Date Joined Nov 2008
Total Posts : 125
   Posted 8/18/2009 3:36 PM (GMT -7)   
I feel that Wellbutrin really helped me and it didn't make me sleepy or foggy either---but I did start getting headaches because of it---very bad ones, so I had to stop taking it.
fibro, PTSD, anxiety, severe nerve damage/several surgeries on wrist, TMJ--have titanium disks, depression, mitral valve prolapse.
 
 


mamanan
Veteran Member


Date Joined Jun 2008
Total Posts : 846
   Posted 8/18/2009 4:35 PM (GMT -7)   
This was a long time ago. I took Zoloft, which I understand is the same as Wellbutrin but in smaller doses to quit smoking. I may be wrong here. Anyway, I did have anger issues. Not the same as the crankiness, down right ugly screaming of nicotine withdrawal. This was having visions of me taking a baseball bat to our entire home. When the kids were not behaving, I would take time outs b/c I didn't trust myself. I stuck with it though, and controlled my anger, b/c I knew I wasn't taking the drug for very long and I had a goal to work towards. But yes, I felt psychotic.
possible fibro
taking 30 mgs amitriptyline


arnett7117
New Member


Date Joined Aug 2009
Total Posts : 2
   Posted 8/22/2009 3:50 AM (GMT -7)   
I take Wellbutrin every day and I have for quite some time. I've had excellent results and wouldn't trade it for anything out there, and I've been on several of them. I think with anti-depressants, it just depends on how it reacts with your own body chemistry. Some work for one that don't work for another.

CathyA
Veteran Member


Date Joined Mar 2005
Total Posts : 1431
   Posted 8/22/2009 8:39 AM (GMT -7)   
I think everyone's neurochemistry is so different that you probably shouldn't go by what any of us say! You just have to try it, unfortunately.
I was on it and had alot of irregular heartbeats and it made me anxious. But I was going through perimenopause.........so that might have been the cause of them.
Yes, I would have a few moments of rage every afternoon. It was very strange. Something would make me SO ANGRY!! But then it would ease up.
I was on it more for my ADD.
One thing is that you might have alot of paxil withdrawal symptoms that you might assume is the Wellbutrin.

solar powered
Veteran Member


Date Joined Nov 2007
Total Posts : 538
   Posted 8/22/2009 9:17 AM (GMT -7)   
I was on a different anti-depressant (can't remember which one though) when my dr switched me to Wellbutrin. She did so without tapering me off the first one. HUGE mistake as I felt borderline suicidal. It was bad. I think that happened mostly because the two drugs were from different classes of anti-depressants. Like Cathy said, everyone is so different so be on the look-out for unusual behavior and feelings and don't hesitate to called your dr if something isn't right. Lisa
If I can laugh at it, I can live with it.


Sassyangel31
New Member


Date Joined Aug 2009
Total Posts : 1
   Posted 8/31/2009 9:07 AM (GMT -7)   
I have been taking wellbutrin XL 300 for awhile now. I started taking it for the quit smoking part of it. But it helped so much with my depression my dr decided to keep me on it. It is the only drug I have found that truely helps. I have not had any side effects beside dry mouth and loss of hunger. (which isn't a bad thing.. lol) But as stated in other post it really depends on the person. I had a friend that was on it and she crashed it wasn't not a good thing. So my advice is to just try it and see how you make out. Stay in close contact with your dr to monitor it for the first couple of months.
 
Hope this helps. tongue
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 6:59 AM (GMT -7)
There are a total of 2,736,309 posts in 301,366 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
207 Guest(s), 12 Registered Member(s) are currently online.  Details
John_TX, Rebel_runner, Fl Drifter, TotesMagotes, mrs. george, reminder, ASAdvocate, U B Tough, ks1905, fightUC, franko63, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer